Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
you could be having bronchiectasis or swelling of your airways causing cough.
you might need a course of steroids to help decrease inflammation in your airways to help decrease cough.
codeine is a good cough suppressing agent.
ask for a tapering course of prednisone or methylprednisolone and I bet that will help your cough.
do you have any other questions?
It doesn't feel like bronchiectasis, oxygen levels are fine. It just feels like I'm coughing from the stomach
oxygen levels are fine with bronchiectasis
bronchiectasis can make you feel like you are coughing from your stomach.
you haven't tried a course of steroid therapy, right?
another option is to try a bronchodilator.
like albuterol to open up the airways.
This has not been picked up by my doctor or by visit to hospital
you need a chest CT scan to look for bronchiectasis.
I would try a course of steroids.
i bet that will help calm down your cough.
or you can continue to use the codeine as a cough suppressant.
but codeine can cause you to be constipated.
I have had chest scan, all clear
you have had chest xrays.
which are different from chest CT scans.
No, thank u
you are welcome
if done, please leave positive feedback below.
we only get credit for helping clients after positive feedback
is my website if you need to reach me again.
thanks for using JustAnswer.com
do you see the ratings area below?